Constants of convergence and uniqueness for certain interpolation problems
Doklady Akademii Nauk, Tome 159 (1964) no. 6, pp. 1228-1231
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_6_a6,
author = {Yu. K. Suetin},
title = {Constants of convergence and uniqueness for certain interpolation problems},
journal = {Doklady Akademii Nauk},
pages = {1228--1231},
year = {1964},
volume = {159},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_6_a6/}
}
Yu. K. Suetin. Constants of convergence and uniqueness for certain interpolation problems. Doklady Akademii Nauk, Tome 159 (1964) no. 6, pp. 1228-1231. http://geodesic.mathdoc.fr/item/DAN_1964_159_6_a6/